# SDR DXTA2025020502200

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 4,571 hours, 2,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WONT OPEN FROM THE OUTSIDE. WENT THROUGH THE BAGGAGE DOOR AND OPENED MAIN CABIN DOOR FROM INSIDE. RECLOSED DOOR AND TRIED TO OPEN FROM OUTSIDE AND DOOR WILL NOT OPEN. IT APPEARS THAT THE INSIDE HANDLE IS NOT ALLOWING THE OUTSIDE HANDLE TO WORK ARRIVED AT THE AIRCRAFT AND VERIFIED THE PILOT'S FINDINGS. GAINED ACCESS AND INSPECTED ALL LINKAGE TO VERIFY HARDWARE SECURITY WITH NO DEFECTS NOTED. RESTORED ALL ACCESS CLEANED AND LUBED ALL LATCH POINTS AND PERFORMED OPS CHECKS WITH NO DEFECTS NOTED CALLED MCC AND ADVISED FINDINGS REF CL650 AMM 52-11-00
